Alert archive / California / Marine Weather Statements in 2007

Marine Weather Statement 21, NWS San Diego, CA

December 11, 2007

NWS San Diego, CA issued this marine weather statement at Dec 11, 2007, 7:01 AM PST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Dec 11, 2007, 7:01 AM PST (15:01 UTC)
Expired
Dec 11, 2007, 12:00 PM PST
In force
5 hr
Issued by
NWS San Diego, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000 
FZUS76 KSGX 111501
MWSSGX

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN DIEGO CA
701 AM PST TUE DEC 11 2007

PZZ750-775-112000-
/X.NEW.KSGX.MA.S.0021.071211T1501Z-071211T2000Z/
COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT
30 NM-
WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO
60 NM OUT INCLUDING SAN CLEMENTE ISLAND-
701 AM PST TUE DEC 11 2007

...ISOLATED THUNDERSTORMS AND POSSIBLE WATERSPOUTS OVER THE
COASTAL WATERS THIS MORNING...

A LOW PRESSURE SYSTEM WILL PRODUCE SCATTERED SHOWERS AND ISOLATED
THUNDERSTORMS THIS MORNING OVER THE COASTAL WATERS...WITH THE
POTENTIAL FOR FUNNEL CLOUDS AND WATERSPOUTS. THE ACTIVITY IS
EXPECTED TO DIMINISH BY EARLY THIS AFTERNOON.

THUNDERSTORMS CAN PRODUCE DANGEROUS CLOUD TO WATER LIGHTNING AND
MAY BE ACCOMPANIED BY BRIEF HEAVY RAIN...GUSTY WINDS AND ROUGH SEAS.
WATERSPOUTS CAN DEVELOP IN A SHORT PERIOD OF TIME. WATERSPOUTS
CAN OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. 

MARINERS SHOULD BE ALERT FOR HAZARDOUS WEATHER THIS MORNING. IF
THREATENING WEATHER APPROACHES...SEEK SAFE HARBOR IMMEDIATELY OR
STAY IN PORT.

MONITOR NOAA WEATHER RADIO FOR THE LATEST WEATHER UPDATES.

$$

LAVIS

What forecasters said that day

The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this marine weather statement went out at Dec 11, 3:10 AM PST, 3 hours 51 minutes earlier.

Area forecast discussion, Dec 11, 3:10 AM PST, 3 hours 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
310 AM PST TUE DEC 11 2007

.SYNOPSIS...A COLD LOW PRESSURE SYSTEM MOVING SOUTHWARD ACROSS
SOUTHEAST CALIFORNIA THIS MORNING WILL CAUSE LIGHT SNOW IN THE
MOUNTAINS...AND BRING LIGHT RAIN SHOWERS TO VALLEYS AND COAST.
CLOUDS AND SHOWERS SHOULD DIMINISH DURING THE AFTERNOON AS THE LOW
MOVES TOWARDS THE EAST. GUSTY NORTHEAST WINDS THROUGH AND BELOW
PASSES AND CANYONS ARE LIKELY TODAY AND TONIGHT...WITH COLD
OVERNIGHT TEMPERATURES IN THE WIND SHELTERED AREAS. A WEAK UPPER
TROUGH WILL MOVE ACROSS THE AREA LATE WEDNESDAY FOR A SLIGHT
INCREASE IN CLOUDS...OTHERWISE DRY AND WARMER WEATHER IS FORECAST
WEDNESDAY THROUGH FRIDAY.

&&

.DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO...
ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES.

MODELS WERE CORRECT ON DEVELOPMENT OF CLOUDS AND PRECIPITATION WITH
THE SECOND LOW DROPPING SOUTH FROM NEVADA. LIGHT SNOW BEGAN
FALLING IN THE SAN BERNARDINO MOUNTAINS AROUND MIDNIGHT AND LIGHT
RAIN SHOWERS HAVE BEEN DEVELOPING OVER THE COASTAL WATERS SINCE 100
AM AND PUSHING ONSHORE SINCE 200 AM. THE LOW IS MOVING FAIRLY
QUICKLY AND WILL BE TURNING THE CORNER AND PUSHING OFF TO THE EAST.
MAIN PRECIPITATION THREAT WILL BE CONFINED TO THE MORNING HOURS WHEN
THE DYNAMICS AND LIFTING ARE MOST FAVORABLE...BY THIS AFTERNOON
SUBSIDENCE WILL DOMINATE AND SHOULD CLEAR SKIES...EXCEPT ALONG
NORTHEAST SLOPES OF MOUNTAINS WHERE UPSLOPE FLOW WILL CONTINUE
CLOUDS AND SNOW FLURRIES INTO THE EARLY EVENING HOURS. NORTHEAST
WIND INCREASING AGAIN TODAY AND CONTINUING INTO TONIGHT BUT
SUSTAINED WINDS/GUSTS NOT EXPECTED TO REACH ADVISORY CRITERIA.
HIGH PRESSURE BUILDING OVER THE AREA LATE TONIGHT THROUGH FRIDAY. A
TEMPORARILY INTERRUPTION TO THIS DRYING AND WARMING TREND OCCURS
WEDNESDAY AFTERNOON/NIGHT WHEN A WEAK UPPER LEVEL TROUGH MOVES OVER
AND DOWN THE BACK SIDE OF THE RIDGE. ONLY FORECASTING PARTLY CLOUDY
SKIES FROM THIS FEATURE. NEXT CHANCE OF PRECIPITATION AFTER TODAY
APPEARS TO BE NEXT MONDAY WHEN THE TROUGH THAT DEVELOPS ALONG THE
COAST THIS WEEKEND PUSHES INLAND.

&&

.AVIATION...
111030Z...AREAS OF STRATUS WILL IMPACT COASTAL AIRPORTS IN RANDOM
FASHION THIS MORNING WITH CEILINGS OF 3000 FEET. A 10000 FOOT BROKEN
CLOUD DECK WILL SHROUD THE REGION THIS MORNING. THIS MORNING
SCATTERED SNOW SHOWERS ARE EXPECTED ABOVE 2000 FEET ASL ESPECIALLY
ON NORTH AND EAST SLOPES OF THE MTNS AND LOCAL VIS WILL BE LIFR IN
THE MTNS WITH FOG OR SNOW FLURRIES. OTHERWISE...VFR CONDITIONS ARE
EXPECTED TO CONTINUE IN MOST AREAS AS THE CLOUDS WILL BE MOSTLY
ABOVE 7000 FEET ASL...AND WILL THIN OUT DURING THE AFTERNOON. MOSTLY
CLEAR SKIES ARE EXPECTED BY EVENING.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

PUBLIC/FIRE WEATHER...BALFOUR
AVIATION/MARINE...MM
Hazardous weather outlook, Dec 11, 3:25 AM PST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN DIEGO CA
325 AM PST TUE DEC 11 2007

CAZ042-043-048-050-055>058-060>062-121215-
ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-
SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-
SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-
RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-
SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-
COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS-
325 AM PST TUE DEC 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
CALIFORNIA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS San Diego, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 11, 7:34 AM PSTSpecial Marine WarningSGX116 min

Nearby

Marine Weather Statements in California, 2007Every marine weather statement in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.